... withdrawals. I have an addictive personality, and was addicted to alcohol before this. I do, however, have a cracked tailbone and a slipped disk. I know that's just an excuse to justify my "pain", but I still want to quit. Any suggestions? I DO NOT want to keep this lifestyle up, I'm tired and feel so alone. Sometimes, I wonder if it's all worth it and just want to die!! Any suggestions would be appreciated. Thank you for listening
First of all, nothing is worth dying over like that. Dont you dare give up! If you need someone to be there for you, then Im right here. I take Tramadol, but on a limited basis. If you taper off the tramadol, you can keep the withdrawals down. Talk to me and let me know how much you are taking and we can work something out together! I will be glad to help you as much as I can, but please dont give up, Hon. You do have people here to help you! Let me know whatever I can do, ok?
As my friend Tee said, don't give up!!
First, you need to know that cold turkey off of Tramadol is dangerous! You must taper off of this med, as siezures are a possibility if you go cold turkey.
A slwo taper would be best, probably.
Trams have a unique quality to them, they are similar to SNRI's... serotonin, norepinephrine reuptake inhibitors, or certain types of antidepressants. Depression can ensue when cessation of Tramadol begins.
Please (begging you!!) see a good psychiatrist (sp) about this. A good SNRI may stop you from feeling so depressed and also stop your feelings of giving up or suicidal feelings.
You are so not alone! There have been so very many members here that have been addicted to trams/opiates/booze!! You can do this, you just need a bit of encouragement. Tee is a wonderful person and will be willing to listen... and will I.
Please post again? Let us know how you are doing??? We care!!
Best wishes and no giving up!!
You are not alone. Like Tee says, we are here for you and will help anyway we can.
Tramadol is a tricky medicine to work with. If you taper off slowly, you can get off it without much in the way of withdrawal. It does have some antidepressant properties so you may experience some depression for a little while after you stop taking it. Once the body adjusts, your mood will pick back up. If you could share with us how much and how often you are taking the tramadol, we could help you with a taper plan.
Hang in there!! There is a solution to your situation,
This is a long shot, but I'm where you were when you have been, did you manage to get away from tramadol if you did please can you help me with any advice I've been taking 50mg ten to fifteen tablets per day for four years, I'm terrified to admit that I have self medicated, to my gp, I'm scared they will stop prescriptions, thanks, though I doubt you will even see this as it's been ages, I so hope you have made it and feel happy
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2011 • 12 answers
Posted 15 Oct 2011 • 4 answers
Posted 21 Nov 2011 • 1 answer
Posted 9 Apr 2012 • 4 answers
Posted 17 Apr 2015 • 1 answer